Publications
Boris Kunyavskii

  1. On tori with a biquadratic splitting field, Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), 580-587 = Math. USSR Izv. 12(1978), 536-542.
  2. On the birational classification of tori of small dimensions, Seminar on Arithmetic of Algebraic Varieties, Saratov, 1979, 37-42. (Russian).
  3. Resolutions for the character modules of algebraic tori, Approx. Methods in Math. Phys., Saratov, 1980, 88-92. (Russian).
  4. Birational and arithmetical properties of three-dimensional algebraic tori, Preprint deposited at VINITI 19.10.81, no.4746-81, 25p. (Russian).
  5. Tori splitting over a Galois extension with group S3, Studies in Number Theory, vol.8, Saratov, 1982, 72-74. (Russian).
  6. Arithmetical properties of three-dimensional algebraic tori, Integral Representations and Finite Linear Groups (Zap. Nauch. Sem. LOMI 116 (1982), 102-107 = J. Sov. Math. 26 (1984), 1898-1901.
  7. (with M.A. Tsfasman). On the Néron-Severi torus of a rational surface, Uspekhi Mat. Nauk 37 (1982), no.4, 163-164 = Russian Math. Surveys 37 (1982), no.4, 121-122.
  8. Birational classification of three-dimensional algebraic tori, Preprint deposited at VINITI 16.04.83, no.1784-83. 46p. (Russian).
  9. (with V.E. Voskresenskii). Maximal tori in semisimple algebraic groups, Preprint deposited at VINITI 15.03.84, no.1269-84. 28p. (Russian).
  10. (with M.A. Tsfasman). Zero-cycles on rational surfaces and Néron-Severi tori, Izv. Akad. Nauk SSSR Ser. Mat. 48 (1984), 631-654 = Math. USSR Izv. 24 (1985), 583-603.
  11. (with A.N. Skorobogatov and M.A. Tsfasman). Combinatorics and geometry of Del Pezzo surfaces of degree four, Uspekhi Mat. Nauk 40 (1985), no.6, 145-146 = Russian Math. Surveys 40 (1985), no.6, 131-132.
  12. (with A.N. Skorobogatov). Maximal tori in semisimple algebraic groups and rational surfaces, Uspekhi Mat. Nauk 41 (1986), no.4, 217-218 = Russian Math. Surveys 41 (1986), no.4, 177-178.
  13. Three-dimensional algebraic tori, Studies in Number Theory, vol.9, Saratov, 1987, 90-111 = Selecta Math. Sov. 21 (1990), 1-21.
  14. On the Hasse norm principle, Arithmetic and Geometry of Varieties, Kuibyshev, 1988, 83-86. (Russian).
  15. Splitting fields of rational surfaces, Arithmetic and Geometry of Varieties, Kuibyshev, 1989. (Russian).
  16. (with A.N. Skorobogatov and M.A. Tsfasman). Del Pezzo Surfaces of Degree Four, Mem. Soc. Math. France, 1989, no.37, 113p.
  17. (with A.N. Skorobogatov). A criterion for weak approximation on linear algebraic groups, Progress in Math. 91, Birkhäuser, 1990, 215-219.
  18. (with A.N. Skorobogatov). Weak approximation in algebraic groups and homogeneous spaces, Contemp. Math. 131 (1992), Part 3, 447-451.
  19. Sphere packings centered at S-units of algebraic tori, Coding Theory and Algebraic Geometry, Lecture Notes in Math. 1518, Springer, 1992, 108-121.
  20. Espaces homogènes sphériques: approximation faible et principe de Hasse, Progress in Math. 116, Birkhäuser, 1993, 63-71.
  21. The scheme of connected components of the Néron-Raynaud model of an algebraic torus, Math. Göttingensis 39 (1995), 1-4.
  22. (with M. Borovoi). Spherical spaces for which the Hasse principle and weak approximation fail, Collectanea Math. 48 (1997), 41-52.
  23. (with J.-J. Sansuc). Un problème inverse pour la réduction des groupes algébriques commutatifs, C. R. Acad. Sci. Paris Sér. I 324 (1997), 307-312.
  24. (with J.-L. Colliot-Thélène). Groupe de Brauer non ramifié des espaces principaux homogènes des groupes linéaires, J. Ramanujan Math. Soc. 13 (1998), 37-49.
  25. (with B.Z. Moroz). On integral models of affine toric varieties, Trudy SPMO 7 (1999), 116-123; English transl. in Proc. St. Petersburg Math. Soc., vol. VII, Amer. Math. Soc. Translations - Ser. 2 203, Amer. Math. Soc., Providence, RI, 2001, pp. 99-105.
  26. (with A. Cortella). Rationality problem for generic tori in simple groups, J. of Algebra 225 (2000), 771-793.
  27. (with M. Borovoi). Formulas for the unramified Brauer group of a principal homogeneous space of a linear algebraic group, J. of Algebra 225 (2000), 804-821.
  28. (with F. Grunewald, D. Nikolova and E. Plotkin). Two-variable identities in groups and Lie algebras, Zap. Nauch. Semin. POMI 272 (2000), 161-176 = J. Math. Sci. (New York) 116 (2003), 2972-2981.
  29. (with J.-J. Sansuc). Réduction des groupes algébriques commutatifs, J. Math. Soc. Japan 53 (2001), 457-483.
  30. (with M. Borovoi). Brauer equivalence in a homogeneous space with connected stabilizer, Michigan Math. J. 49 (2001), 197-205.
  31. (with B.Z. Moroz and V.E. Voskresenskii). On integral models of algebraic tori, Algebra i Analiz 14 (2002), no.1, 46-70; English transl. in St. Petersburg Math. J. 14 (2003), 35-52.
  32. (with E. Plotkin and R. Shklyar). A strategy for human-computer study of equations and identities in finite groups, Proc. Latvian Acad. Sci., Sec. B, 57 (2003), no. 3/4, 97-101.
  33. (with T. Bandman, G.-M. Greuel, F. Grunewald, G. Pfister, and E. Plotkin). Two-variable identities for finite solvable groups, C.R. Acad. Sci. Paris, Sér. A 337 (2003), 581-586.
  34. (with M. Borovoi and an appendix by P. Gille). Arithmetical birational invariants of linear algebraic groups over two-dimensional geometric fields, J. of Algebra 276 (2004), 292-339.
  35. (with L.H. Rowen, S.V. Tikhonov, and V.I. Yanchevskii). Bicyclic algebras of prime exponent over function fields, Trans. Amer. Math. Soc. 358 (2006), 2579-2610.
  36. (with L.H. Rowen, S.V. Tikhonov, and V.I. Yanchevskii). Division algebras ramified on a plane quartic curve, Proc. Amer. Math. Soc. 134 (2006), 921-929.
  37. (with T. Bandman, G.-M. Greuel, F. Grunewald, G. Pfister, and E. Plotkin). Identities for finite solvable groups and equations in finite simple groups, Compositio Math. 142 (2006), 734-764.
  38. (with T. Bandman, M. Borovoi, F. Grunewald, and E. Plotkin). Engel-like characterization of radicals in finite dimensional Lie algebras and finite groups, Manuscripta Math. 119 (2006), 365-381.
  39. (with J.-L. Colliot-Thélène). Groupe de Brauer et groupe de Picard des compactifications lisses d'espaces homogènes, J. Algebraic Geom. 15 (2006), 733-752.
  40. (with R. Guralnick, E. Plotkin, and A. Shalev). Thompson-like characterization of radicals in groups and Lie algebras , J. Algebra 300 (2006), 363-375.
  41. (with N. Gordeev, F. Grunewald, and E. Plotkin). On the number of conjugates defining the solvable radical of a finite group, C. R. Acad. Sci. Paris, Sér. I 343 (2006), 387-392.
  42. (with B.Z. Moroz). On integral models of algebraic tori and affine toric varieties, Trudy SPMO 13 (2007), 97-119; English transl. in Proc. St. Petersburg Math. Soc., vol. XIII, Amer. Math. Soc. Translations - Ser. 2 222, Amer. Math. Soc., Providence, RI, pp. 75-92.
  43. Algebraic tori — thirty years after, Vestnik Samara State Univ. (2007), no. 7, 198-214.
  44. (with N. Gordeev, F. Grunewald, and E. Plotkin). A commutator description of the solvable radical of a finite group, Groups, Geometry, and Dynamics 2 (2008), 85-120.
  45. (with N. Gordeev, F. Grunewald, and E. Plotkin). A description of Baer–Suzuki type of the solvable radical of a finite group, J. Pure Appl. Algebra 213 (2009), 250-258.
  46. (with N. Gordeev, F. Grunewald, and E. Plotkin). Baer--Suzuki theorem for the solvable radical of a finite group, C. R. Acad. Sci. Paris, Sér. I 347 (2009), 217-222.
  47. (with A. Gurevich). Primality testing through algebraic groups , Arch. Math. 93 (2009), 555-564.
  48. (with H. Chu, S.-J. Hu, and M.-c. Kang). Noether's problem and the unramified Brauer group for groups of order 64, Intern. Math. Res. Notices 2010 , No. 12, 2329-2366; doi: 10.1093/imrn/rnp217.
  49. The Bogomolov multiplier of finite simple groups, Progr. Math. 282 (2010), 209-217.
  50. (with N. Gordeev, F. Grunewald, and E. Plotkin). From Thompson to Baer-Suzuki: a sharp characterization of the solvable radical , J. Algebra 323 (2010), 2888-2304.
  51. (with T. Bandman and F. Grunewald and an appendix by N. Jones). Geometry and arithmetic of verbal dynamical systems on simple groups, Groups, Geometry, and Dynamics 4 (2010), 607-655.
  52. (with J.-L. Colliot-Thélène, V. L. Popov, and Z. Reichstein). Is the function field of a reductive Lie algebra purely transcendental over the field of invariants for the adjoint action?, Compositio Math. 147 (2011), 428-466.
  53. (with A. Gurevich). Deterministic primality tests based on tori and elliptic curves, Finite Fields Appl. 18 (2012), 222–236.
  54. (with T. Bandman, N. Gordeev, and E. Plotkin). Equations in simple Lie algebras, J. Algebra 355 (2012), 67–79.
  55. (with A. Hoshi and M. Kang). Noether's problem and unramified Brauer groups , preprint arXiv:1202.5812, to appear in Asian J. Math.
  56. (with F. Grunewald and E. Plotkin). Characterization of solvable groups and solvable radical, Intern. J. Algebra Computation 23 (2013), 1011-1062.
  57. (with T. Bandman). Criteria for equidistribution of solutions of word equations in SL(2) , J. Algebra 382 (2013), 282-302.
  58. (with T. Bandman and S. Garion). Equations in simple matrix groups: algebra, geometry, arithmetic, dynamics , preprint arXiv:1302.4667, to appear in Central Eur. J. Math.
  59. (with A. Kanel-Belov and E. Plotkin). Word equations in simple groups and polynomial equations in simple algebras , Vestnik St. Petersburg Univ. Math. 46 (2013), no. 1, 3-13.
  60. (with M. Borovoi, N. Lemire, and Z. Reichstein). Stably Cayley groups over fields of characteristic 0 , Intern. Math. Res. Notices, to appear.
  61. Local-global invariants of finite and infinite groups: around Burnside from another side, Expos. Math., to appear.
  62. (with M. Kang). The Bogomolov multiplier of rigid finite groups , preprint arXiv:1304.2691.

Last updated: August 25, 2013